Midol is a reputable pain relief aid for the pain of cramps during the menstrual cycle. My mom used it, I used it and my daughters use it. It works to relieve the cramping and backache that accompanies the monthly cycle. The product has 200 mg of ibuprofen and it not only works on cramps, but also works on headaches, muscle aches and pain and it also reduces fever just like other products that contain ibuprofen. I no longer have to worry about cramps, but the product is helpful with occasional arthritis pain and stress headaches.
Midol has been around since 1911 when it was considered a headache and toothache medication. It was also advertised to control hiccups. The medication is distributed by the Bayer Company and there are several variations on the medication including a special formula for teens and for night time use only.
One of the best features of liquid gels is that the gel melts pretty fast when it gets into your stomach and it releases a liquid, that gets into your blood stream quickly. Some people say that the medication starts working a little faster because of the liquid gel formula. It always worked for me and is easier to swallow than the tablet.